# SDR VNAA2011041400010

- Difficulty date: April 11, 2011
- Submitted: April 14, 2011
- Operation: Air carrier
- Aircraft: N247JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7922
- Aircraft time: 16,855 hours, 17,279 cycles
- System (JASC): 4970 · APU Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED APU OIL TEMP AMBER MESSAGE WHILE CLIMBING THROUGH FL240 EN ROUTE FROM PHL TO AGS.  CREW DIVERTED TO DCA BECAUSE NR 1 GENERATOR WAS DEFERRED AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT APU AND PERFORMED CHECKS USING AIRCRAFT MAINTENANCE MANUALS.  NO DEFECTS FOUND.  AIRCRAFT WAS RELEASED FOR SERVICE.
